# SDR SWIA201125413

- Difficulty date: January 6, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 18,060 hours, 11,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND TO AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
